# SDR GLBA20061031

- Difficulty date: December 3, 2007
- Submitted: December 13, 2007
- Operation: Air carrier
- Aircraft: N254GL
- Make and model: Beech 1900D
- Aircraft serial: UE254
- Aircraft time: 23,054 hours, 27,721 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT F.S. 164.4 AND STRINGER 9R. CRACK APPROXIMATELY .750 INCH IN LENGTH. MAINTENANCE REPAIRED FRAME CRACK AT F.S. 164.4 AND STRINGER 9R IAW SRM 51-70. REPAIR APPROXIMATELY 5.5 BY 2.5 INCHES.  2024-T3 .O71 INCHES RII INSPECTION COMPLIED IAW GLA TASKCARD 8.2.1.
